# SDR 04FDEA03187

- Difficulty date: November 23, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF, FOUND AT STA 959, FWD CARGO COMPT, STR 40 LT WITH DENT.  CUT DAMAGED LONGERON BETWEEN STA 939/959 - 959/979 AND INSTALL TWO LONGERON SPLICE PER SRM 53-10-10 FIG 1, 2 VOL I (TYPE I), P/N S2929835, S2613996.
